# SDR GTIA2025082539051

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N966NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11188
- Aircraft time: 8,855 hours, 3,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO TEST FWD F/A EMERGENCY FLASHLIGHT ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN).  R & R FWD FA FLASHLIGHT PER NKS DRAWINGS  EMER EQUIP REV 7. THIS CLOSES MDDR 117788. MOC NOTIFIED, PLACARD REMOVED, LOG UPDATED
